MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYRINGE,PISTON,IRRIGATION,60ML,STERILE

MEDLINE INDUSTRIES, LP; SYRINGE,PISTON,IRRIGATION,60ML,STERILE
Model Number DYND20325
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the tip of the piston irrigation syringe was cracked and that the device leaked.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A sample was returned for evaluation.Visual and functional testing identified no defects and the reported problem/issue was not confirmed.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the tip of the piston irrigation syringe was cracked and that the device leaked.

Common Device Name
SYRINGE,PISTON,IRRIGATION,60ML,STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18954493
Report Number1417592-2024-00293
Device Sequence Number4591698
Product Code KYZ
UDI-Device Identifier40080196031864
UDI-Public40080196031864
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYND20325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown